# SDR SWAA2023120507120

- Difficulty date: October 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 ; 16.5' FROM FRONT SPAR; I/B ROW. CRACK LENGTH 1.281' CRACK FOUND AT RT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 16.5' FROM FRONT SPAR I/B ROW. CRACK LENGTH 1'<[01] PERFORMED SME INSPECTION FOR WORKMANSHIP AND PAPERWORK AUDIT.;[02] INSTALLED DOUBLER AND FILLER REPAIR WITH 100% SQUEEZE OUT AS PER REF SRM 55-10-01-2R-11 REPAIR 11. SEALANT USED BMS 5-95 TYPE 1 PS 870 C80 MIX TIME 9:15PM 10/16/2023 PER REF SOPM 20-50-19; REPAIR 11 IS A CATEGORY B REPAIR; INSPECTION THRESHOLDS AT 56;000 TOTAL FLIGHT CYCLES.;[03] RII....VERIFIED FINAL CORRECTIVE ACTION.;[04] CORRECTION STEP 2: INSTALLED DOUBLER AND FILLER REPAIR WITH 100% SQUEEZE OUT AS PER REF SRM 55-10-01-2R-11 REPAIR 11. SEALANT USED BMS 5-95 TYPE 1 PS 870 C80 MIX TIME 9:15PM 10/16/2023 PER REF SOPM 20-50-19; REPAIR 11 IS A CATEGORY B REPAIR; INSPECTION THRESHOLDS AT 56;000 TOTAL FLIGHT CYCLES. AND INTERVAL INSPECTION AT 9;000FLIGHT CYCLES;[05] RII....VERIFIED FINAL CORRECTIVE ACTION STEP 4.;[06] ITEM AUDIT COMPLETED.
